# SDR ABXA060164

- Difficulty date: March 2, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 81,091 hours, 26,982 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 97532974
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE, RIB AND ANGLE CRACKED AT STA 520.  STOP DRILLED CRACKS IN RIB, FABRICATED L-STRAP REPAIR, FABRICATED NEW ANGLE, REMOVED OLD ANGLE AND INSTALLED L-STRAP REPAIR AND NEW ANGLE IAW REA D857-53074-MR AND DC8 SRM 57-2-0, (3 CRACKS - RIB FWD = .65", RIB AFT = 2.40", ANGLE = 2.17").
